# SDR CALA2020062201022

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 41,278 hours, 14,435 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40015
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN AT STA 157.10 SHOW CRACK FWD TO AFT APPROX ONE INCH LENGHT. REPAIRED LH HORIZONTAL STAB CRACK AT STA 157.10 IN REF SRM 55-10-01 REPAIR . INITIATE A DIP TO PERFORM A CATEGORY B INSP THRESHOLD 56.000 FLIGHT CYCLES THERE AFTER 9.000 FLIGHT CYCLES ADD EMP:U231276 U249109 U215510 DETAIL VISUAL INSPECTION AND 9.000 FLIGHT CYCLES EXTERNAL LOW FREQUENCY EDDY CURRENT . INSPECTION MUST BE DONE IN REF SRM 55-10-01 REPAIR 11 STEP 5 TABLE 204 AND FIG 206 . DIP INITIATED TO PERFORM A CATEGORY B INSP THRESHOLD 56.000 FLIGHT CYCLES THERE AFTER 9.000 FLIGHT CYCLES DETAIL VISUAL INSPECTION AND 9.000 FLIGHT CYCLES EXTERNAL LOW FREQUENCY EDDY CURRENT . INSPECTION MUST BE DONE IN REF SRM 55-10-01 REPAIR 11 STEP 5 TABLE 204 AND FIG 206 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
